MAUDE Adverse Event Report: Abbott Medical 8CH Infinity DBS Flex Extn Kit, 60cm, B; DBS LEAD

Abbott Medical 8CH Infinity DBS Flex Extn Kit, 60cm, B; DBS LEAD
Model Number 6372
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient's leads had high impedances.Surgical intervention was undertaken wherein the leads were explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.E1: reporter phone number: (b)(6).

Brand Name
8CH Infinity DBS Flex Extn Kit, 60cm, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50806844
Report Number1627487-2026-10084
Device Sequence Number16096064
Product Code MHY
UDI-Device Identifier05415067030351
UDI-Public(01)05415067030351(10)9216357(17)250904
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2025
Device Model Number6372
Device Catalogue Number6372
Device Lot Number9216357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale